Vol. 110, No. 2, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Subsets of ωω and generalized metric spaces

Dennis K. Burke and Sheldon Davis

Vol. 110 (1984), No. 2, 273–281
Abstract

In this note we use subsets of ωω and certain set-theoretic statements about such sets to solve, up to consistency, several questions concerning generalized metric spaces. These results are improvements of some of Michael’s work using the continuum hypothesis (hereafter CH) and some earlier work by the authors using CH and P(c).

Mathematical Subject Classification 2000
Primary: 54D55
Secondary: 03E65, 54E20
Milestones
Received: 4 June 1982
Revised: 15 September 1982
Published: 1 February 1984
Authors
Dennis K. Burke
Sheldon Davis